Sunday, September 04, 2005

Contraceptive pills

Am taking those pills becos of irregular period. but it's starting to give me problems.

i've decided to stop taking them and see if symptoms i experienced now will go away.

firstly, it makes you feel hot as if you are having a fever. and recently i'm beginning to experience blur vision. (thought it was brain tumor). it comes and goes away in a few minutes.sometimes i get dizzy and am always tired. and the worst thing of all, i get agitated easily.

Heard contraceptive pills makes your skin problems go away. duno about that.

Found info from web that contraceptive pills causes headache, dizzy, high blood pressure, gaining weight, water retention and nausea.

Pills are a burden to our liver. i think i should just give up taking those pills.

4 comments:

DJ Kevin said...

ha loh.. thats why i never take those pills...

Jesline26 said...

dejiang haha u male no need to take contraceptive pills lah..
as for yongmei ,,, its a right choice to stop taking those pills as it will hurt ur uterus etc etc
and yes what u had suffered now.
Having irregular periods is very serious please consult ur gynae immediately , u could be carrying a new life in ur tummy .. or maybe have a cyst inside .. lets hope its good news and not bad news lah btw all asthma patients have this problem..
I am also suffering from irregular periods since the day i reached puberty and my doctor say because i have been taking asthma medicine since young my hormones become imbalance so most important is to get our hormones balanced


I think its best to see a chinese sinseh .if u think no gynae can solve ur problem. cos it helps to strengthen ur body .. so before u accidentally kill a life please
see the correct physician..

Good luck to u!

Loos said...

I had encountered it too. I was almost scared to death when the doctor gave me contraceptive pills. Didn't dare to let my family knows about it, scare they'll think i'm think to do something. Anyway, it's ok for short term, but a big No No for long term.

叶咏梅 said...

i went to a gynae. the gynae prescribed contraceptive pills to me!scan already. no cyst. used to have a cyst, but disappear liao. sorry, not pregnant. people like me hard to get pregnant too.